Are erect nipples and sore breast a cause for concern?
Okay so here is the thing... my girlfriend and see each other but once a month. She lives 3 hours away. She is not on the pill and I don't use condoms. Because we don't see each other much we don't have frequent sex. She is irregular though. Once she missed her period for nearly 2 months. Now, when we did have sex that weekend, I always pulled out. Always. Also, 4 days since we had unprotected sex she took the Plan B pill.
Now she is telling me she hasn't had her period. She was suppose to get it Sept 16th and it is now Oct 3rd. Her boobs have been sore and her nipples are really erect. The way she communicates this with me makes me think this is a first time experience.
Please girls, anyone who is knowledgeable help me out here. I am very very worried. I can't sleep. I'm afraid to eat. I'm nervous all the time. She took a pregnancy test 5 days ago and came out negative. But her symptoms worry me. And one more thing, her doctor once told her that she can't get pregnant without the use of some pills. Hormones I guess.
I forgot to add... and this may be unrelated or not. She said that she had a headache and a sore throat this past weekend. Oct 1st to the 2nd.
If you guys are this worried, WHY ARE YOU HAVING UNPROTECTED SEX?? It doesn't matter how frequently you see each other, it only takes 1 time for pregnancy to occur. Pulling out offers NO protection and Plan B is an EC and does have a failure rate. If she took it after 4 days as well, it didn't even do anything. Plan B has to be taken immediately after to have any chance of preventing pregnancy.
Unless she's had multiple tests (which usually aren't done until a couple has been TTC) they can't say she won't conceive. There are many ladies on here who are told they'll never get pregnant and many had children now or are pregnant again after being told this. Some have been sterilized (as well as their partner) and are now pregnant. NOTHING is impossible while she has reproductive organs, so don't assume you're a different case.
Headache and sore throat are likely due to a virus, or just day to day life. Dry air, virus, etc etc can all cause these. Now, the sore breasts/nipples are more than likely side effects from the Plan B pill. If you check out the website (or the FDA website) it lists all the different ones which include sore breasts, nausea, vomiting, cramping, irregular period, abdominal pain, headache, fatigue, etc etc etc.
She needs to see a doctor and have blood testing done. It would also be a wise investment for you both to consider a more reliable form of BC, or she WILL end up pregnant--maybe not anytime soon, but you play with fire you will get burned.
She had 72 hours for the Plan B pill to work. On the website it actually has a time tool so you know how much time you have/had left before it was too late. It depends on the hour you have sex is what the website said. As Clysta said, you should check out there website http://www.planbonestep.com/what-is-plan-b.aspx ....Sometimes mistakes happen, I wish you the best of luck! But stop beating yourself up over it, If you and her can't handle a child there are alternate sources such as adoption. If you truly love her than you guys can always make it work. Just stop stressing, eat something, and you will be fine. Keep us updated. I would love to know how things turn out.
She reported dizziness, headache, and stomachache today. I was very worried. She took a pregnancy test when she got home and it came out NEGATIVE. Last time she got her period was Aug 16th. I am feeling very optimistic about the test results. She did make an appointment for Friday.
Those are in no means limited to pregnancy-- those can just as easily be stress or illness. EVERYTHING can be "pregnancy" and it doesn't mean it is.
When she takes a pregnancy test she needs to make sure to use it with first morning urine, as testing later in the day can give you inaccurate results due to diluted urine. When she sees her doctor make sure she requests a beta blood test to find out her hCG levels.
She missed her September period. I am guessing since she has been feeling stressed and frustrated. She is a middle school teacher and coming out of a long summer drastically changed her daily routine. So I am hoping that is the reason why. Also, she did take the EC pill and that can delay her period.
Clysta, I will let her know to make sure to ask for the beta blood test tomorrow.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.